# SDR SWAA2022032365571

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 287A40159
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS867 R/H STR2 HAS BROKEN CLIP PN#287A4015-9 / REMOVE DAMAGED CLIP AT BS 867 STR2R; AND LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02 AND SRM 51-40-05. OK TO INSTALL NEW CLIP. 56575C 31OCT19 INSP 54 31OCT19 INSTALLED NEW CLIP AT B.S 867 STR 2R PER SRM 51-40-02 AND DWG 146A7901 SH.25.
